MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number MCS-P3-29-AOA-US
Medical Device Problem Codes Calcified (1077); Gradient Increase (1270); Perivalvular Leak (1457); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that approximately 9 years and 1 month following the implant of this transcatheter bioprosthetic valve, an echocardiogram doppler revealed overall mild aortic regurgitation, mild paravalvular leak, severe prosthetic stenosis, valve calcification, a mean gradient of 65 mm hg, and a peak velocity of 5.6 m/s.The aortic valve area was 0.9 cm sq.No additional adverse patient effects were reported.
 
Event or Problem Description
Additional information was received that the patient had a calcified native annulus and left ventricular outflow tract (lvot) that c contributed to the elevated gradient.The implant depth on the non-coronary cusp (ncc) was 8 millimeter's (mm), and the implant depth on the left coronary cusp (lcc) was 5 mm.The patient was still being evaluated for another transcatheter aortic valve replacement, but treatment was not yet performed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
COREVALVE TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key20042502
Report Number2025587-2024-04761
Device Sequence Number8117319
Product Code NPT
UDI-Device Identifier00643169448544
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2017
Device Model NumberMCS-P3-29-AOA-US
Device Catalogue NumberMCS-P3-29-AOA-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/22/2024
08/27/2026
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/27/2024
09/23/2026
Date Device Manufactured03/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight192 LB